# SDR OLJ2001F00002

- Difficulty date: August 28, 2001
- Submitted: September 20, 2001
- Operation: Air carrier
- Aircraft: N291LL
- Make and model: Aerosp AS 365 N2
- Aircraft serial: 6402
- Engine: Tmeca ARRIEL1C
- System (JASC): 2560 · Emergency Equipment
- Part: Pump
- Part number: E428K
- Condition: Malfunctioned
- Location: Medical System
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PILOT DETECTED AN ODOR OF SMOKE IN CABIN OF AIRCRAFT AND PERFORMED A PRECAUTIONARY LANDING.  MAINTENANCE WAS DISPATCHED TO AIRCRAFT.  A MEDICAL PUMP WAS FOUND TO BE THE ORIGIN OF THE SMOKE.  THE SYSTEM WAS DE-ACTIVATED AND THE DISCREPANCY WAS DEFERED TOTHE MEL.  PUMP WAS REMOVED AND REPLACED AFTER RETURN TO HOME BASE OF OPERATION.
